# SDR DALA2023060104415

- Difficulty date: November 2, 2018
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 73,157 hours, 27,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 ACCOMPLISH SECTION II EXTERNAL LFEC AND DVI INSPECTION OF ER/A 563403-14. THE SUBJECT ER/A IS AT REV A. CORRECTIVE ACTION: 563103-14. (0810621)
